# SDR DALA13052953221

- Difficulty date: October 16, 2013
- Submitted: October 16, 2013
- Operation: Air carrier
- Aircraft: N321US
- Make and model: Airbus A320-211
- Aircraft serial: 262
- Aircraft time: 67,449 hours, 30,409 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IN-SEAT EMERGENCY LIGHTS INOPERATIVE AT ROWS 2, 6, 21, 22 AND 25.  REPLACED LAMPS AND REPAIRED WIRING. OPS CHECKED GOOD IAW AMM 33-51-00.
